Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Conditions for a TVS to be homeomorphic with its countable product
HTML articles powered by AMS MathViewer

by Wesley E. Terry PDF
Trans. Amer. Math. Soc. 190 (1974), 233-242 Request permission

Abstract:

C. Bessaga has given conditions for a Banach space to be homeomorphic with its countable product. In this paper, we extend and generalize these results to complete metric topological vector spaces by using infinite dimensional techniques.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46A15, 58B05
  • Retrieve articles in all journals with MSC: 46A15, 58B05
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 190 (1974), 233-242
  • MSC: Primary 46A15; Secondary 58B05
  • DOI: https://doi.org/10.1090/S0002-9947-1974-0338725-8
  • MathSciNet review: 0338725